# SDR SWAA2023081576002

- Difficulty date: July 7, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] WELDED CRACK ON AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(2) AND (4). REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] CORRECTION TO CORRECTIVE ACTION 3. MEANT TO SAY 'NO CORROSION NOTED'.;[07] INCORRECT INPUT ON CORRECTIVE ACTION 6. DISREGARD.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 STEP 4. B. (6) (7);[09] VERIFIED CORRECTIVE ACTION #8 MEASUREMENT TABLE VERIFIED
